# SDR CA010112004

- Difficulty date: December 15, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 11,896 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: 3219012123
- Condition: Seized
- Location: Power Lever
- Component: Cable Assy, Arsrchxxxxxx, TPE33111U
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) R/H POWER LEVER CABLE GOING FROM PEDESTAL TO FIRST JOINT FOUND TO BE SEIZED. POWER LEVER REQUIRED GREAT FORCE TO OPERATE. CABLE REPLACED REPLACED. OLD CABLE FOUND TO BE KINKED INTERNALLY.
